# SDR IPXA10558506

- Difficulty date: February 9, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 26,575 hours, 18,235 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT UPPER T/E WEDGE DENTED 49.5 INCHES FROM INBD, 4.6 INCHES FROM AFT.  DENT FOUND TO BE OUT OF LIMITS ON TASK CARD 837228.  NR 4 SLAT T/E WEDGE WAS REPAIRED IAW SRM 51-70-10-2R REPAIR 4.
